# SDR HEER20150505166

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: General aviation
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 9,563 hours
- Engine: Allsn 250C47B
- Engine time: 15,577 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140060
- Condition: Spalled
- Location: Nr 5
- Part time: 692 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-24-15 DUE TO TURBINE OVERHAUL.  TURBINE NR 5 BEARING SCRAPPED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
